# SDR QXEA200300665

- Difficulty date: May 30, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 1,541 hours, 1,061 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cartridge
- Part number: L92B13602
- Part serial: A60588
- Condition: Failed
- Location: Fuel System
- Part time: 1,538 hours, 1,058 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT 2493 AFTER TAKEOFF GOT A LEFT TRANSFER SHUT OFF VALVE AMBER MESSAGE.  NO CENTER TANK FUEL ABNORMALITIES NOTICED.  AUTO TRANSFER APPEARED EXCESSIVE BUT NO ABNORMAL IMBALANCE OR ANY FUEL LOSS NOTED.  APPROXIMITLY 15 MINUTES AFTER DEPARTURE LEFT TRANSFER SHUT OFF VALVE MESSAGE WENT OUT.  REMOVED AND REPLACEDLEFT HAND FUEL TRANSFER SHUT OFF VALVE CARTRIDGE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
